Preferences help
enabled [disable] Abstract
Number of results
2020 | 145 | 74-84
Article title

Separation axioms by virtue of soft semi*-open sets

Title variants
Languages of publication
Soft set theory, proposed by Molodsov has been regarded as an effective mathematical tool to deal with uncertainties. Mohammed Shabir and Munazza Naz introduced soft topological spaces which are defined over an initial universe with the fixed set of parameters. Quite recently, the authors defined a new version of soft sets that using soft pre*-open sets and investigated some of their properties. In the present work, we introduce the concept of soft semi*- separation axioms for soft topological spaces using semi*-open and semi*-closed soft sets. We further investigate the relationship among them.
Physical description
  • Centre for Research and Post Graduate Studies in Mathematics, Ayya Nadar Janaki Ammal College (Autonomous), Sivakasi - 626 124, Tamil Nadu, India
  • School of Mathematics, Madurai Kamaraj University, Madurai - 625 021, Tamil Nadu, India
  • [1] Aygünoğlu and H. Aygün. H. Some Notes on Soft Topological Spaces. Neural Comput. and Applic. 21 (2012) 113-119
  • [2] Cagman. N, Karatas S and Enginoglu S, (2011) Soft topology. Math. Appl. 62 (2011) 351- 358
  • [3] Dunham W, A new closure operator for non-T1 topologies. Kyungpook Math. J. 22 (1982) 55-60.
  • [4] M. Irfan Ali, F. Feng, X. Liu, W.K. Min, M. Shabir, On some new operations in soft set. Computers and Math. with Appl. 57 (2009) 1547-1553
  • [5] Gau, W.L., Buehrer, D.J., Vague sets, IEEE Transactions on Systems. Man and Cybernetics 23 (2) (1993) 610-614
  • [6] Gnanachandra. P., and M. Lellis Thivagar., A new notion of star open sets in soft topological spaces, World Scientific News,144 (2020) 196-207
  • [7] Gnanachandra. P and Lellis Thivagar. M., and Saeid Jafari, A new notion open sets in Soft Topology. (preprint)
  • [8] Hussain. S and Ahmed. B, (2011). Some properties of soft topological spaces. Comput. Math. Appl. 62, 4048-4067
  • [9] Juthika Mahanta, Pramod Kumar Das, (2014). On soft topological space via semi-open and semi-closed. Kyungpook Math. J. 54, 221-236
  • [10] Kannan. K, (2012) Soft generalized closed sets in soft topological space. Journal of Theoretical and Appl. Inf. Tech. 37(1), 17-21
  • [11] Levine. N. (1970). Generalized closed sets in topology. Rend. Circ. Mat. Palermo. 19(2) (1970) 89-96
  • [12] Min. W.K. (2011) A note on soft topological spaces. Comput. Math. Appl. 62, 3524-3528
  • [13] Molodtsov. D. Soft Set Theory First Results. Computers and Mathematics with Applications 37 (1999) 19-31
  • [14] Pawlak, Z. Rough sets. International Journal of Computer and Information Sciences 11, 341–356 (1982).
  • [15] Banu Pazar Varol, Halis Aygun. On soft Hausdorff spaces. Ann. of Fuzzy Math. Inform. 5(1) (2013) 15-24
  • [16] Peyghan. E, Samadi. B and Tayebi. A, On soft connectedness. arXiv:1202.1668V1 [math.GN] (2012).
  • [17] Pious Missier. S and Robert. A, On semi*-closed sets. AJCEMS, 4,(2012) 173-176
  • [18] Pious Missier. S and Robert. A, On semi*-open sets. IJMSC, 2(2) (2012) 95-105
  • [19] Nazmul, S.K and Samantha, S. Neighbourhood properties of soft topological spaces. Annals of Fuzzy Math. and Info. (2012) 1-16
  • [20] Sabir Hussain and Bashir Ahmad: Some properties of soft topological spaces. Comp. Math. with Appli. 62 (2011) 4058-4067
  • [21] Shabir. M., and Naz. M. On soft topological Spaces. Comput. Math. Appl. 61 (2011) 1786-1799.
  • [22] Zadeh, L.A., Fuzzy sets. Information and Control 8 (1965) 338-353
  • [23] Zorlutuna. I, Akdag M., W.K. Min and S. Atmaca, (2012) Remarks on soft topological spaces. Ann. of Fuzzy Math. Inform. 3 (2), 171-185
Document Type
Publication order reference
YADDA identifier
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.